Segui
Francesco Della Pietra
Titolo
Citata da
Citata da
Anno
Sharp bounds for the first eigenvalue and the torsional rigidity related to some anisotropic operators
F Della Pietra, N Gavitone
Mathematische Nachrichten 287 (2-3), 194-209, 2014
452014
Faber-Krahn inequality for anisotropic eigenvalue problems with Robin boundary conditions
F Della Pietra, N Gavitone
Potential Analysis 41, 1147-1166, 2014
342014
On functionals involving the torsional rigidity related to some classes of nonlinear operators
F Della Pietra, N Gavitone, SGL Bianco
Journal of Differential Equations 265 (12), 6424-6442, 2018
242018
On the second Dirichlet eigenvalue of some nonlinear anisotropic elliptic operators
F Della Pietra, N Gavitone, G Piscitelli
Bulletin des Sciences Mathématiques 155, 10-32, 2019
222019
Sharp estimates on the first Dirichlet eigenvalue of nonlinear elliptic operators via maximum principle
F Della Pietra, G Di Blasio, N Gavitone
Advances in Nonlinear Analysis 9 (1), 278-291, 2018
222018
Anisotropic elliptic problems involving Hardy-type potentials
FD Pietra, N Gavitone
Journal of Mathematical Analysis and Applications 397, 800-813, 2013
222013
Symmetrization for Neumann Anisotropic Problems and Related Questions
F Della Pietra, N Gavitone
Advanced Nonlinear Studies 12 (2), 219-235, 2012
202012
Upper bounds for the eigenvalues of Hessian equations
F Della Pietra, N Gavitone
Annali di Matematica Pura e Applicata 193 (3), 923-938, 2014
192014
Existence results for non-uniformly elliptic equations with general growth in the gradient
F Della Pietra
192008
Anisotropic elliptic equations with general growth in the gradient and Hardy-type potentials
F Della Pietra, N Gavitone
Journal of differential equations 255, 3788–3810, 2013
182013
Relative isoperimetric inequality in the plane: the anisotropic case
F Della Pietra, N Gavitone
Journal of Convex Analysis 20 (1), 157-180, 2013
172013
Existence results for nonlinear elliptic problems with unbounded coefficients
F Della Pietra, G di Blasio
Nonlinear Analysis: Theory, Methods & Applications 71 (1-2), 72-87, 2009
162009
An optimal insulation problem
FD Pietra, C Nitsch, C Trombetti
Mathematische Annalen 382 (1), 745-759, 2022
152022
Comparison, existence and regularity results for a class of non-uniformly elliptic equations
F Della Pietra, G di Blasio
Differ. Equ. Appl 2, 79-103, 2010
152010
An optimal bound for nonlinear eigenvalues and torsional rigidity on domains with holes
FD Pietra, G Piscitelli
Milan Journal of Mathematics 88, 373-384, 2020
142020
Anisotropic Hardy inequalities
F Della Pietra, G di Blasio, N Gavitone
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (3 …, 2018
142018
A sharp weighted anisotropic Poincaré inequality for convex domains
F Della Pietra, N Gavitone, G Piscitelli
Comptes Rendus Mathematique 355 (7), 748-752, 2017
132017
Symmetrization with respect to the anisotropic perimeter and applications
F Della Pietra, N Gavitone
Mathematische Annalen 363, 953-971, 2015
122015
Symmetry breaking in a constrained Cheeger type isoperimetric inequality
B Brandolini, F Della Pietra, C Nitsch, C Trombetti
ESAIM Control Optim. Calc.Var. 21 (2), 359-371, 2015
122015
An optimization problem in thermal insulation with Robin boundary conditions
F Della Pietra, C Nitsch, R Scala, C Trombetti
Communications in Partial Differential Equations 46 (12), 2288-2304, 2021
112021
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20